# SDR SWAA2018011819174

- Difficulty date: January 5, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 39,999 hours, 20,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 141A5220
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR SUPPORT FITTING CORRODED AT BS 312, WL 208.   R & R THE SUPPORT FITTING IAW SOPM & DWG.
